# SDR FDEA201006031791

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005162HF
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBOARD 162 HF TOP SURFACE IS PUNCTURED, DENTED AND CORRODED.  FABRICATED NEW BULK CARGO COMPARTMENT FLOOR BOARD 162 HF IAW DWG SRZ 25- 005, REV "H" AND DWG SRZ 25-011, REV "C".
